# SDR CALA2018010100009

- Difficulty date: January 1, 2018
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: 143N55225
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STATION 735 LEFT SIDE, AT THE BOX BEAM, LBL 62, UNDER THE FLOOR PANEL, STICKER 20-141 REMOVED AND REPLACED BOX BEAM AT STA 735 LBL 62, UNDER THE FLOOR PANEL IAW SRM 51-40-02 PG 2. P/N NR 143N5522-5 REF INSTALLATION DWG 143N5400.
